Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been on accutane for about 2 months and a half now and most of my pimples are gone. now all i have left are these horrible scars that are almost as bad as the acne itself. Will these scars fade? What are your guys experiences with acne scars while on accutane?

Share this post


Link to post
Share on other sites
I've been on accutane for about 2 months and a half now and most of my pimples are gone. now all i have left are these horrible scars that are almost as bad as the acne itself. Will these scars fade? What are your guys experiences with acne scars while on accutane?

Hi!

Ive been on accutane for 3 months and my scars are slowly fading away.

lather on sunscreen when going outside cos it can make scars worse.

good luck with the rest of your course! :)

Share this post


Link to post
Share on other sites

75 percents of my scars were due to the used of accutane. Accutane cause poor wound healing so it doesn't come as a surprise that some people experience more scars after they took accutane. But everyone is different.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×